# SDR 08FDEA01871

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT FR 31 HAS .250 IN CRACK, BETWEEN SEAT TRACKS NR 4 LT AND NR 5 LT REMOVED CRACK AND INSTALLED FLOORBEAM REPAIR ON FLOORBEAM FR 31, BETWEEN SEAT TRACKS NR 4 LT AND NR 5 LT IAW A300-600 SRM 53-10-15, FIG 212.
